| Model Number |
01.18.143 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-10-2025 lot 141478: (b)(4) items manufactured and released on 06-jun-2014 expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold (1 as 141478a and 1 as 141478b) with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about 11 years and 1 month from primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.